# SDR AALA20061218

- Difficulty date: December 8, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD ADJACENT ROW 6B INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT OVERHEAD ADJACENT HOW 6B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
